Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 423605, 9 pages
Research Article

The Hermitian -Conjugate Generalized Procrustes Problem

1Department of Applied Mathematics, Shanghai Finance University, Shanghai 201209, China
2School of Mathematics and Computational Science, Guilin University of Electronic Technology, Guilin 541004, China
3Department of Mathematics, Shanghai University, Shanghai 200444, China

Received 10 May 2013; Accepted 14 August 2013

Academic Editor: Masoud Hajarian

Copyright © 2013 Hai-Xia Chang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Hao Guo, Shengli Zhang, Qin Ma, Peng Wang, Wei Su, Dehai Zhu, and Bing Qi, “Cow body measurement based on Xtion,” Nongye Gongcheng Xuebao/Transactions of the Chinese Society of Agricultural Engineering, vol. 30, no. 5, pp. 116–122, 2014. View at Publisher · View at Google Scholar
  • Sheng-Kun Li, “Iterative Hermitian R-conjugate solutions to general coupled sylvester matrix equations,” Filomat, vol. 31, no. 7, pp. 2061–2072, 2017. View at Publisher · View at Google Scholar